MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, PERCUTANEOUS
Model Number H74939186202210
Health Effect - Clinical Codes Pain (1994); Obstruction/Occlusion (2422); Foreign Body In Patient (2687)
Date of Event 09/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The previous atherectomy was performed one month prior to this event.Now, the patient presented with a reocclusion of the left superficial femoral artery (sfa) popliteal and anterior tibial artery.Patient went for a follow up appointment due to leg pain for two days.Patient presented to the emergency department after an evaluation at clinic with vascular ultrasound showing reocclusion of the left common femoral artery (cfa) and a possible foreign body in the right sfa extending from the mid sfa to the proximal popliteal artery.Patient underwent repeat lower extremity angiogram the next day, then patient underwent thrombectomy of the left sfa angioplasty and tibial arteries and successful retrieval of the foreign body.The preliminary report from interventional radiology indicated that the retained foreign object (rfo) was not a regular catheter they use for angiogram; it appeared to match with the outer covering of one of the balloons used during the first angiogram.It is not radiopaque, so it was not noticed on flouroscopy.The plastic cover is transparent and radiolucent, so by design that makes it a little difficult to visualize.Also, usually the lights are dimmed during an angiogram so that makes it trickier.No adverse outcome for patient.

Brand Name
COYOTE
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key20608986
Report Number20608986
Device Sequence Number7346498
Product Code DQY
UDI-Device Identifier08714729796466
UDI-Public(01)08714729796466
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/04/2024
Report Date (Section F) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH74939186202210
Device Catalogue NumberH74939186202210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Other
Date Report to Manufacturer11/05/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/05/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age2 MO
Patient SexMale
Patient Weight24 KG
Date Report Sent to FDA11/04/2024